# SDR AALA202209130935

- Difficulty date: September 12, 2022
- Submitted: September 13, 2022
- Operation: Air carrier
- Aircraft: N910AU
- Make and model: Airbus A300*
- Aircraft serial: 7876
- Aircraft time: 15,111 hours, 5,869 cycles
- Engine: Iae V2533A5
- Engine time: 15,111 hours, 5,869 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: 1806D000001
- Part serial: 180613434
- Condition: Defective
- Location: Zone 100 - Fuse
- Part time: 15,111 hours, 5,869 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON TAKEOFF OUT OF DFW , ENGINE #1 VIBRATION AT T.O. THRUST . ON THRUST REDUCTION VIBRATION SUBSIDED BUT #1 EPR FLUCTUATED IN CLIMB POWER ENGINE READINGS NORMAL AT REDUCED THRUST. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE ACCOMPLISHED A DFDR DOWN LOAD AND DETERMINED THAT ENGINE VIBRATION WAS NOT THE ISSUE BUT INSTEAD WAS AN EPR FLUCTUATION DURING FLIGHT ISSUE. MAINTENANCE ACCOMPLISHED TSM 71-00-00-810-832-A AND REPLACED THE LEFT HAND PACK FLOW CONTROL VALVE PER AMM 21-51-51. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED. IN ADDITION THE ACCOMPLISHMENT OF HIGH POWER ENGINE RUNS WAS DONE WITH NO EPR FLUCTUATIONS NOTED.
